Journal of Symbolic Logic

Nonstandard Analysis in Topology: Nonstandard and Standard Compactifications

S. Salbany and Todor Todorov

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Let (X, T) be a topological space and *X a nonstandard extension of X. Sets of the form *G, where G $\in$ T. form a base for the "standard" topology $^ST$ on *X. The topological space (*X, $^ST$) will be used to study compactifications of (X, T) in a systematic way.

Article information

Source
J. Symbolic Logic, Volume 65, Issue 4 (2000), 1836-1840.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746267

Mathematical Reviews number (MathSciNet)
MR1812184

Zentralblatt MATH identifier
0969.54037

JSTOR
links.jstor.org

Subjects
Primary: 03C90: Nonclassical models (Boolean-valued, sheaf, etc.)
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05] 54J05: Nonstandard topology [See also 03H05] 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.) 54D60: Realcompactness and realcompactification

Keywords
Nonstandard Extension Standard Topology Compactifications Compact Locally Compact Supersober Spaces

Citation

Salbany, S.; Todorov, Todor. Nonstandard Analysis in Topology: Nonstandard and Standard Compactifications. J. Symbolic Logic 65 (2000), no. 4, 1836--1840. https://projecteuclid.org/euclid.jsl/1183746267


Export citation